RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, номер 1, страницы 48–86 (Mi basm382)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

One subfamily of cubic systems with invariant lines of total multiplicity eight and with two distinct real infinite singularities

Cristina Bujac

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Аннотация: In this article we classify a subfamily of differential real cubic systems possessing eight invariant straight lines, including the line at infinity and including their multiplicities. This subfamily of systems is characterized by the existence of two distinct infinite singularities, defined by the linear factors of the polynomial $C_3(x,y)=yp_3(x,y)-xq_3(x,y)$, where $p_3$ and $q_3$ are the cubic homogeneities of these systems. Moreover we impose additional conditions related with the existence of triplets and/or couples of parallel invariant lines. This classification, which is taken modulo the action of the group of real affine transformations and time rescaling, is given in terms of affine invariant polynomials. The invariant polynomials allow one to verify for any given real cubic system whether or not it has invariant straight lines of total multiplicity eight, and to specify its configuration of straight lines endowed with their corresponding real singularities of this system. The calculations can be implemented on computer and the results can therefore be applied for any family of cubic systems in this class, given in any normal form.

Ключевые слова и фразы: cubic differential system, configuration of invariant straight lines, multiplicity of an invariant straight line, group action, affine invariant polynomial.

Полный текст: PDF файл (589 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 34G20, 34A26, 14L30, 34C14
Поступила в редакцию: 16.04.2014
Язык публикации: английский

Образец цитирования: Cristina Bujac, “One subfamily of cubic systems with invariant lines of total multiplicity eight and with two distinct real infinite singularities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 1, 48–86

Цитирование в формате AMSBIB
\RBibitem{Buj15}
\by Cristina~Bujac
\paper One subfamily of cubic systems with invariant lines of total multiplicity eight and with two distinct real infinite singularities
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2015
\issue 1
\pages 48--86
\mathnet{http://mi.mathnet.ru/basm382}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm382
  • http://mi.mathnet.ru/rus/basm/y2015/i1/p48

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Olga Vacaraş, “Cubic differential systems with two affine real non-parallel invariant straight lines of maximal multiplicity”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 3, 79–101  mathnet
    2. C. Bujac, N. Vulpe, “Cubic differential systems with invariant straight lines of total multiplicity eight possessing one infinite singularity”, Qual. Theor. Dyn. Syst., 16:1 (2017), 1–30  crossref  mathscinet  zmath  isi  scopus
    3. C. Bujac, N. Vulpe, “First integrals and phase portraits of planar polynomial differential cubic systems with invariant straight lines of total multiplicity eight”, Electron. J. Qual. Theory Differ., 2017, no. 85, 1–35  crossref  mathscinet  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:89
    Полный текст:14
    Литература:11

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019